Duke Mathematical Journal

A maximum principle at infinity for minimal surfaces and applications

Rémi Langevin and Harold Rosenberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 57, Number 3 (1988), 819-828.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 35J60: Nonlinear elliptic equations 49F10 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]


Langevin, Rémi; Rosenberg, Harold. A maximum principle at infinity for minimal surfaces and applications. Duke Math. J. 57 (1988), no. 3, 819--828. doi:10.1215/S0012-7094-88-05736-5. https://projecteuclid.org/euclid.dmj/1077307214

Export citation


  • [A] A. D. Alexandrov, Sur la théorie des volumes mixtes des corps convexes, I, II, III, IV, Math. Sbornik. 4-45 (1937-1938).
  • [LLR] R. Langevin, G. Levitt, and H. Rosenberg, Hérissons et multihérissons (enveloppes paramétrées par leur application de Gauss), Singularities (Warsaw, 1985), Banach Center Publication, vol. 20, PWN, Warsaw, 1988, pp. 245–253.
  • [M] W. Meeks, A survey of the geometric results in the classical theory of minimal surfaces, Bol. Soc. Brasil. Mat. 12 (1981), no. 1, 29–86.
  • [O] R. Osserman, A Survey of Minimal Surfaces, Van Nostrand Reinhold, New York, 1969.
  • [RT] H. Rosenberg and E. Toubiana, Complete minimal surfaces and minimal herissons, to appear in J. Differential Geom.